Original language | English |
---|---|
Title of host publication | Operations Research Proceedings 1992 (Papers of the 21th Annual Meeting of DGOR, in cooperation with ÖGOR, Aachen, Germany, September 9-11, 1992) |
Editors | K.W. Hansmann, A. Bachem, M. Jarke, W.E. Katzenberger, A. Marusev |
Place of Publication | Berlin |
Publisher | Springer |
Pages | 342-349 |
ISBN (Print) | 3-540-56642-2 |
Publication status | Published - 1993 |
The compensation approach for three or more dimensional random walks
G.J.J.A.N. Houtum, van, I.J.B.F. Adan, J. Wessels, W.H.M. Zijm
Research output: Chapter in Book/Report/Conference proceeding › Conference contribution › Academic › peer-review